MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD LONG NECK 44MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD LONG NECK 44MM; HIP COMPONENT
Model Number 38AM4435
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Reaction (2414); Metal Related Pathology (4530)
Date of Event 01/19/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, during revision the head and neck have been removed because were damage, seems to be due to armd wear, so the doctor requested the product removed and requested that be examined closely within the range and for the amount of wear and the degree of discoloration.The doctor will not return the cup and stem.
 
Event or Problem Description
Allegedly, the patient was revised due to a suspected adverse tissue reaction to the implanted products.During revision, the head and neck were removed because of damage that appeared to be implant wear.The physician has requested that the exhibited wear and discoloration of the revised products be analyzed.The acetabular cup and femoral stem will not be returned.Additional information received from (b)(6) on 02/26/2021: hospital and physician information.
 
Additional Manufacturer Narrative
The "device" involved in this event was returned for evaluation.Updated incident description, initial reporter information, adverse event problem and investigation codes.

Brand Name
CONSERVE A-CLASS BFH HEAD LONG NECK 44MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9758795
Report Number3010536692-2020-00161
Device Sequence Number16845828
Product Code KWA
UDI-Device IdentifierM68438AM44351
UDI-PublicM68438AM44351
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AM4435
Device Catalogue Number38AM4435
Device Lot Number107492865
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/07/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2020
Supplement Date Received by Manufacturer02/07/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date03/01/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR